Generalized cores and stable sets for fuzzy games

S. Muto, S. Ishihara, E. Fukuda, S.H. Tijs, R. Brânzei

Research output: Contribution to journalArticleScientificpeer-review

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)95-109
JournalInternational Game Theory Review
Volume8
Issue number1
Publication statusPublished - 2006

Cite this

Muto, S., Ishihara, S., Fukuda, E., Tijs, S. H., & Brânzei, R. (2006). Generalized cores and stable sets for fuzzy games. International Game Theory Review, 8(1), 95-109.